About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2010 (2010), Article ID 671039, 18 pages
Research Article

Microscopic Description of 2D Topological Phases, Duality, and 3D State Sums

1Institute for Scientific Interchange Foundation, Villa Gualino, Viale Settimio Severo 75, 10131 Torino, Italy
2Dipartimento di Fisica Nucleare e Teorica, Istituto Nazionale di Fisica Nucleare, Universita degli Studi di Pavia, Sezione di Pavia, via A. Bassi 6, 27100 Pavia, Italy
3Dipartimento di Fisica, Politecnico di Torino, corso Duca degli Abruzzi 24, 10129 Torino, Italy

Received 7 September 2009; Accepted 23 January 2010

Academic Editor: Debashish Goswami

Copyright © 2010 Zoltán Kádár et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • A. Marzuoli, and G. Palumbo, “BF-theory in graphene: A route toward topological quantum computing?,” Epl, vol. 99, no. 1, 2012. View at Publisher · View at Google Scholar
  • Oliver Buerschaper, Matthias Christandl, and Miguel Aguado, “Electric-magnetic duality of lattice systems with topological order,” Nuclear Physics B, vol. 876, no. 2, pp. 619–636, 2013. View at Publisher · View at Google Scholar
  • Benjamin Bahr, Bianca Dittrich, and James P. Ryan, “Spin Foam Models with Finite Groups,” Journal of Gravity, vol. 2013, pp. 1–28, 2013. View at Publisher · View at Google Scholar
  • Miguel Jorge Bernabé Ferreira, Pramod Padmanabhan, and Paulo Teotonio-Sobrinho, “2D quantum double models from a 3D perspective,” Journal of Physics A: Mathematical and Theoretical, vol. 47, no. 37, pp. 375204, 2014. View at Publisher · View at Google Scholar
  • Liang Chang, “Kitaev models based on unitary quantum groupoids,” Journal of Mathematical Physics, vol. 55, no. 4, pp. 041703, 2014. View at Publisher · View at Google Scholar
  • Catherine Meusburger, “Kitaev Lattice Models as a Hopf Algebra Gauge Theory,” Communications in Mathematical Physics, 2017. View at Publisher · View at Google Scholar